# SDR HALA20250314080

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 19,808 hours, 4,180 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,927 hours, 2,598 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP A ECAM FOR ABOUT 1 MINUTE ON CLIMB OUT. GROUND CHECK 452VCA PIN 1 TO PIN 2 FOR 4002WD1 AND 452VCA PIN 3 TO PIN 4 FOR 4001WD1 INSULATION AND RESISTANCE CHECK OK. REMOVED AND REPLACED HARNESS 4165KS ON ENG #1 PER AMM 26-12-61. OPS CHECK OK FOR SERVICE.
